# SDR DALA2018043002985

- Difficulty date: April 29, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 69,549 hours, 22,281 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 PAX DOOR SILL LIGHT CORROSION AT FLOOR TO Z BEAM FITTING BS729. FABRICATED REPLACEMENT GUTTER SUPPORT, HEAT TREATED, LOCATED AND DRILLED, INSTALLED GUTTER SUPPORT ON R2 PAX DOOR SILL AT FLOOR TO Z BEAM FITTING PER SRM 51-40-02 SRM 51-40-05 , AND DWG 143N5209, PS 900-2 NR 5.
